# SDR SWAA2024071690937

- Difficulty date: May 29, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 59,511 hours, 35,990 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Deteriorated
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED AFT SERVICE DOOR GIRT BAR FITTING HARDWARE AT AFT GALLEY AREA 2024-345681<[01] REPLACED AFT SERVICE DOOR GIRT BAR FITTING HARDWARE AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801;[02] REPLACED AFT SERVICE DOOR GIRT BAR FITTING HARDWARE AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801
